RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 2, Pages 305–309 (Mi mz3807)  

Brief Communications

Irreducible Stokes Data Set Furnishing a Counterexample to the Generalized Riemann–Hilbert Problem

I. V. Vyugin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Keywords: Stokes data set, Riemann–Hilbert problem, system of linear differential equations, meromorphic function, monodromy, Riemann sphere, Poincaré rank

DOI: https://doi.org/10.4213/mzm3807

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:2, 267–271

Bibliographic databases:

Received: 28.02.2007

Citation: I. V. Vyugin, “Irreducible Stokes Data Set Furnishing a Counterexample to the Generalized Riemann–Hilbert Problem”, Mat. Zametki, 82:2 (2007), 305–309; Math. Notes, 82:2 (2007), 267–271

Citation in format AMSBIB
\Bibitem{Vyu07}
\by I.~V.~Vyugin
\paper Irreducible Stokes Data Set Furnishing a Counterexample to the Generalized Riemann--Hilbert Problem
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 2
\pages 305--309
\mathnet{http://mi.mathnet.ru/mz3807}
\crossref{https://doi.org/10.4213/mzm3807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374907}
\elib{http://elibrary.ru/item.asp?id=12844024}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 2
\pages 267--271
\crossref{https://doi.org/10.1134/S0001434607070310}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700031}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649121057}


Linking options:
  • http://mi.mathnet.ru/eng/mz3807
  • https://doi.org/10.4213/mzm3807
  • http://mi.mathnet.ru/eng/mz/v82/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:266
    Full text:122
    References:28
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020